# SDR CALA2015112500960

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 34,752 hours, 9,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO THRUST REVERSER UNIT AIR & GND DISAGREE, RT ENG PROBE HEAT AS WELL AS RT REV.  NR OF ITEMS TROUBLE SHOT IAW FIM TASK 32-09-03-301.  BITE PSEU FOUND MSG 32-61199 LEVER IS NOT DOWN & MSG 32-09169 GEAR NOT IN POSITION & LG LEVER M937 SWS421.  SUSPECT BAD LANDING LEVER M937 SWS421 AT FAULT PART NIS EWR.  ALL WIRING CHECKED GOOD IAW WDM 32-61-11 ME 75-3231 -3-0003 NO FAULTS ON EICAS.
